# SDR SWAA2021072915383

- Difficulty date: February 4, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 6,982 hours, 3,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR AT ROW 17 MAKES 'POPPING' NOISE WHEN WALKING ON IT. COMPLIED W/REPAIR-53EA-04959; PERFORM GENERAL VISUAL EXAMINATION OF PANEL TO ENSURE PANEL IS FREE OF DEFECTS. IF DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING. INSPECT EVERY 100 FLT CYCLES PERM REPAIR 250 FLT CYCLES PERMANENT REPAIR: PERFORM REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401. REF EA 1-A53-31403 REV1 PERMANENT ACTION REQUIRED: / REPAIRED PANEL PER AMM 53-21-00. (AMT#105592)
